Tsukuba Journal of Mathematics

Correction to the Automorphism Group of a Cyclic $p$-gonal Curve

Naonori Ishii and Katsuaki Yoshida

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 32, Number 2 (2008), 407.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496165238

Digital Object Identifier
doi:10.21099/tkbjm/1496165238

Mathematical Reviews number (MathSciNet)
MR2477989

Citation

Ishii, Naonori; Yoshida, Katsuaki. Correction to the Automorphism Group of a Cyclic $p$-gonal Curve. Tsukuba J. Math. 32 (2008), no. 2, 407. doi:10.21099/tkbjm/1496165238. https://projecteuclid.org/euclid.tkbjm/1496165238


Export citation